# SDR SWAA2022020735278

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 20,009 hours, 8,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA. 827 LBL 27; BELOW SIDEWALL TO FLOOR Z ANGLE IS CRACKED (MARKED) / CRACK FOUND TO BE OUT OF LIMITS .250L IAW SRM 53-00-53-1A-2 FIG 103 FABRICATED REPLACEMENT INTERCOSTAL FROM 7075-0 .032 LOT #5029090 IAW BOEING DWG 146A 7505 HEAT TREATED PO 664572 REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02-OG-0. BOEING DWG 146A 7502
